# SDR MALA000653

- Difficulty date: October 31, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3432 · Glide Slope System
- Part: Computer
- Part number: 6227491210
- Condition: Malfunctioned
- Location: Glide Slope
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR STANDBY PITCH TRIM INOP (AIR ONLY).  FROM DMR AFCS COMMANDED 7 PITCH UP JUST PRIOR TO GS CAPTURE.  GS INDICATED LOW WHEN EVENT OCCURRED.  MAINTENANCE REPLACED F1 CONTROL COMPUTER IAW HMM CHAP 34 P/N 622-7491-210, SN/OFF 1723, SN/ON 1548.  OPS CHECK GOOD.
